A 26-year-old female asked:
hi, i have crohn's disease and recently i've been passing a lot of black coloured diarrhoea. i haven't changed my medication, should i worry?
1 doctor answer • 2 doctors weighed in
Pharmacology 8 years experience
Maybe: If the symptoms last more than a week or so, you may want to visit your GP or your GI doc if you have one. Black stools can be indicative of bleeding somewhere in your intestinal tract, which can cause issues if it goes unresolved.
2828 viewsReviewed >2 years ago
Last updated May 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.